Follow This Thread
Stop Following This Thread
Flag this Discussion
During November 2005 I had heavy bleeding continuously for many days. This was not my menstrual cycle. When I visited the doctor she told me that the Uterus lining had become thick and gave me medicines. After taking which I became alright.
During March 2006 I wanted to use some contraceptive and approached my doctor. She suggested that I should not take any pills since I was breastfeeding my 1year 3months old baby and told me that the pills would affect baby. So she asked to take a hormone injection which would be birth control medicine for three months and also I would not get any menstrual periods during those three months.
I took that hormone injection on 21.03.2006. After a few days I started bleeding and this did not stop for ten days. The doctor said that mine was rare case and gave me the same medicine which she had given during November 2005. Bleeding stopped. Again after a few days I started bleeding and it would not stop. Doctor put me on the same medicine. Bleeding stopped.
But the third time when I started bleeding again, the medicine she gave did not work. I went to a different doctor for check-up. Now I am diagnosed to be having "Endometrial Hyperplasia with Bilateral Polycystic ovaries" as on 28-07-2006. She suggested that I take some pills which is also used as a contraceptive pill.
My queries are: -
(01) Can "Endometrial Hyperplasia with Bilateral Polycystic ovaries" happen due to sexual intercourse? I mean can this occur due to some virus / infection transferred from husband to wife?
(02) "Endometrial Hyperplasia with Bilateral Polycystic ovaries" - is this happening because of the hormone injection which the doctor gave?
(03) The first doctor that I went to said that taking contraceptive pills will affect baby because I am breastfeeding. Now the second doctor has given me contraceptive pills for three months. Will this affect my baby's health?
Please help me.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?